# SDR UIEA2017092201787

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 215N04269
- Condition: No Test
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS DIFFERENTIAL PRESSURE SWITCH FAILED A FUNCTIONAL CHECK.   REMOVED AND REPLACED THE NR 2 ENGINE FUEL FILTER BYPASS DIFFERENTIAL PRESSURE SWITCH, OPS CHECKED GOOD IAW AMM 73-34-01 AND  AMM 71-00-00.
